On absorption and scattering of P Modes by small-scale magnetic elements

Jain, R. and Gordovskyy, M. (2008) On absorption and scattering of P Modes by small-scale magnetic elements. Solar Physics, 251 (1-2). pp. 361-368. ISSN 1573-093X

Abstract

Metadata

Authors/Creators:
  • Jain, R.
  • Gordovskyy, M.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Mrs Megan Hobbs
Date Deposited: 25 Mar 2010 12:48
Last Modified: 16 Nov 2015 11:48
Published Version: http://dx.doi.org/10.1007/s11207-007-9102-7
Status: Published
Publisher: Springer
Identification Number: 10.1007/s11207-007-9102-7

Share / Export

Statistics